# SDR AALA202308160625

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,274 hours, 7,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM30675
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DON'T PASS OPERATIONAL TEST PASSENGER CREW DOOR 831 DAMPING FUNCTION AT FORWARD GALLEY AREA. REPLACED DOOR DAMPER AT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA PER AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
